# SDR ASOA20130331108

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 29,426 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  R & R SILL IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
